1mg, best e pharmacy in India
Rs.38for 1 packet(s) (30 ML drop each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR FEBRINIL

Paracetamol(100mg/ml)

food interaction for FEBRINIL

alcohol interaction for FEBRINIL

pregnancy interaction for FEBRINIL

lactation interaction for FEBRINIL

medicine interaction for FEBRINIL

food
alcohol
pregnancy
lactation
medicine
It is better to take Febrinil drop with food.
Febrinil drop may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Febrinil drop may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Febrinil drop is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR FEBRINIL

    Paracetamol(100mg/ml)

    Uses

    Febrinil drop is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Febrinil drop blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR FEBRINIL

    2 Substitutes
    2 Substitutes
    Sorted By
    RelevancePrice
    • FEVAGO 100MG/ML DROP
      (15 ML drop in packet)
      Cipla Ltd
      Rs. 1.63/ML of drop
      generic_icon
      Rs. 24.50
      pay 29% more per ML of drop
    • PACIMOL 100MG/ML DROP
      (15 ML drop in packet)
      Ipca Laboratories Ltd
      Rs. 1.73/ML of drop
      generic_icon
      Rs. 26
      pay 37% more per ML of drop

    Top Physicians

    Expert advice FOR FEBRINIL

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR FEBRINIL

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)